# SDR IPXA2016031100641

- Difficulty date: February 9, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WHILE INSPECTING CORROSION REMOVAL, FOUND VERTICAL STIFFENER BEAM WITH HEAVY CORROSION AT BS 6-70, ABOVE L43L.  INSTALLED PERMANENT REPAIR BY REPLACEMENT OF STANCHION BS 6-70 X=57.00 IAW EA 011-5310-01-A6128, REV I/R AND EO MD11-5320-60055-A.
